# SDR JJBA201906031017

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 34,619 hours, 21,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER WING EMERGENCY EXIT LOCATOR LIGHT INOPERATIVE. R&R LH FWD OVER WING EMERGENCY LOCATOR LIGHT. OPS CHECK SAT.
